Has anyone suffered from fever blister outbreak a few days after finishing ivig. Started happening about a year ago. Been on ivig for 4 years. Never had a fever blister before. So bad my lips will breakout, very painful then start bleeding for a fe days before they clear up. Can’t find anything that helps.
I recently had sores that became itchy. My dr gave me 25m prednazone for 3 fays each cycle. For me that’s every 3 weeks. Cleared it up.
I have started getting a couple of bumps small rash on my chest.
I have been breaking out on my scalp for the past year which is painful and drives me nuts. I've never broken out with fever blisters, but it sounds similar to what is happening on my scalp. The dr. insists it is not a side effect from the Gamunex, but I really do wonder. I take prednisone for 3 days around each cycle also, but it is not helping with this. Would love to know if others have side effects.